The Krasnosel'skiĭ-Mann algorithm for a countable family of non-self Lipschitzian mappings

Rajendra Pant, Rahul Shukla

DOI: http://dx.doi.org/10.12775/TMNA.2020.021

Abstract


In this paper, we address an open question regarding common fixed points of a family of non-self mappings. More precisely, we employ the Krasnosel'skiĭ-Mann algorithm to approximate common fixed points of a countable family of Lipschitzian non-self mappings in Banach spaces under different conditions.

Keywords


Nonexpnasive mapping; inward condition; Banach space

Full Text:

PREVIEW FULL TEXT

References


K. Aoyama, Y. Kimura, W. Takahashi and M. Toyoda, Approximation of common fixed points of a countable family of nonexpansive mappings in a Banach space, Nonlinear Anal. 67 (2007), no. 8, 2350–2360.

K. Aoyama, Y. Kimura, W. Takahashi and M. Toyoda, Finding common fixed points of a countable family of nonexpansive mappings in a Banach space, Sci. Math. Jpn. 66 (2007), no. 1, 89–99.

L.H. Bo and L. Yi, Strong convergence theorems of the Halpern–Mann’s mixed iteration for a totally quasi-phi-asymptotically nonexpansive nonself multi-valued mapping in Banach spaces, J. Inequal. Appl. 2014 (2014), no. 225, 1–11.

F.E. Browder, Convergence theorems for sequences of nonlinear operators in Banach spaces, Math. Z. 100 (1967), no. 3, 201–225.

C. Chidume, Geometric Properties of Banach Spaces and Nonlinear Iterations, Lecture Notes in Math., vol. 1965, Springer–Verlag London, Ltd., London, 2009, pp. xviii+326.

Y.J. Cho, J. I. Kang, X. Qin and M. Shang, Weak and strong convergence theorems of a Mann-type iterative algorithm for k-strict pseudo-contractions, Taiwanese J. Math. 14 (2010), no. 4, 1439–1455.

V. Colao and G. Marino, Krasnosel’skiı̆–Mann method for non-self mappings, Fixed Point Theory Appl. 2015 (2015), no. 39, 1–7.

M. Guo, X. Li and Y. Su, On an open question of V. Colao and G. Marino presented in the paper “Krasnosel’skiı̆–Mann method for non-self mappings”, Springer Plus 5 (2016), no. 1328, 1–9.

T.L. Hicks and J.D. Kubicek, On the Mann iteration process in a Hilbert space, J. Math. Anal. Appl. 59 (1977), no. 3, 498–504.

W.A. Kirk and C.H. Morales, Nonexpansive mappings: boundary/inwardness conditions and local theory, Handbook of Metric Fixed Point Theory, Kluwer Acad. Publ., Dordrecht, 2001, pp. 299–321.

M.A. Krasnosel’skiı̆, Two remarks on the method of successive approximations, Uspekhi Mat. Nauk 10 (1955), no. 1, 123–127.

W.R. Mann, Mean value methods in iteration, Proc. Amer. Math. Soc. 4 (1953), 506–510.

G. Marino and L. Muglia, Boundary point method and the Mann–Dotson algorithm for non-self mappings in Banach spaces, Milan J. Math. 87 (2019), no. 1, 73–91.

K. Nakajo, K. Shimoji and W. Takahashi, Strong convergence theorems by the hybrid method for families of nonexpansive mappings in Hilbert spaces, Taiwanese J. Math. 10 (2006), no. 2, 339–360.

K. Nakajo, K. Shimoji and W. Takahashi, Strong convergence to common fixed points of families of nonexpansive mappings in Banach spaces, J. Nonlinear Convex Anal. 8 (2007), no. 1, 11–34.

K. Nakprasit, W. Nilsrakoo and S. Saejung, Weak and strong convergence theorems of an implicit iteration process for a countable family of nonexpansive mappings, Fixed Point Theory Appl. 2008 (2008), Art. ID 732193, 1–18.

M.S. Narayanan and M. Marudai, Fixed points of nonexpansive and quasi-nonexpansive mappings, J. Anal. 27 (2019), no. 1, 75–87.

W. Nilsrakoo and S. Saejung, Convergence theorems for a countable family of Lipschitzian mappings, Appl. Math. Comput. 214 (2009), no. 2, 595–606.

W. Nilsrakoo and S. Saejung, Weak convergence theorems for a countable family of Lipschitzian mappings, J. Comput. Appl. Math. 230 (2009), no. 2, 451–462.

Z. Opial, Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. Amer. Math. Soc. 73 (1967), 591–597.

R. Pant and R. Shukla, Approximating fixed points of generalized α-nonexpansive mappings in Banach spaces, Numer. Funct. Anal. Optim. 38 (2017), no. 2, 248–266.

W.V. Petryshyn, Remarks on condensing and k-set-contractive mappings, J. Math. Anal. Appl. 39 (1972), 717–741.

S. Reich, Minimal displacement of points under weakly inward pseudo-Lipschitzian mappings, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Nat. (8) 59 (1975), no. 1–2, 40–44 (1976).

S. Reich, Minimal displacement of points under weakly inward pseudo-Lipschitzian mappings. II, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Nat. (8) 60 (1976), no. 2, 95–96.

S. Reich, Weak convergence theorems for nonexpansive mappings in Banach spaces, J. Math. Anal. Appl. 67 (1979), no. 2, 274–276.

J. Schu, Weak and strong convergence to fixed points of asymptotically nonexpansive mappings, Bull. Austral. Math. Soc. 43 (1991), no. 1, 153–159.

H.F. Senter and W.G. Jr. Dotson, Approximating fixed points of nonexpansive mappings, Proc. Amer. Math. Soc. 44 (1974), 375–380.

Y. Song and R. Chen, Viscosity approximation methods for nonexpansive nonselfmappings, J. Math. Anal. Appl. 321 (2006), no. 1, 316–326.

K.K. Tan and H.K. Xu, Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process, J. Math. Anal. Appl. 178 (1993), no. 2, 301–308.

I. Yamada and N. Ogura, Hybrid steepest descent method for variational inequality problem over the fixed point set of certain quasi-nonexpansive mappings, Numer. Funct. Anal. Optim. 25 (2004), no. 7–8, 619–655.


Refbacks

  • There are currently no refbacks.

Partnerzy platformy czasopism